Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4350
Title: On a quasilinear elliptic differential equation in unbounded domains
Authors: Arioli, G.
Gazzola, F.
Issue Date: 1998
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: G. Arioli and F. Gazzola, "On a quasilinear elliptic differential equation in unbounded domains", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1998), pp. 113-128.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1998)
Abstract: Existence and multiplicity results for a variational quasilinear elliptic equation on unbounded domains are proved; the solutions are obtained as critical points of a nonsmooth functional. We consider the case where the functional is coercive or has a saddle-point geometry.
URI: http://hdl.handle.net/10077/4350
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1998)

Files in This Item:
File Description SizeFormat
ArioliGazzolaRenMat30.pdf247.94 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

525
checked on Apr 11, 2019

Download(s)

256
checked on Apr 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.